I am experiencing inconspicuous akinetopsia, which can be caused by Nefazodone, Risperdal and Trazodone. I take Abilify 10 mg, Trileptal 600 mg twice a day, Luvox 150 mg twice a day and Trazodone 50 g as needed for sleep. Could any of the other medicines can cause akinetopsia? The akinetopsia happens only while driving. Everything looks like snapshots instead of a smooth video like I am seeing in a strobe light. Also, the road tiles and rocking back and forth. I had it 10 years ago. I am on medication for bipolar for 10 years now. Is this illusory paIinopsia? I saw an ophthalmologist and he said that all tests came back normal. My MRI also came back fine except for a tiny cavum septum pellucidum. Please help.
Welcome to icliniq.com.
For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Thank you doctor,
How long will it take to get Trazodone out of my system?
Welcome back to icliniq.com.
For further doubts consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. over the body could be due to many causes like liver diseases, heart diseases, kidney diseases, thyroid disease, low albumin level, anemia, drug reaction, etc. As you have mentioned that she had trembling hands previously, it could be due to a thy... Read fullPolymyalgia Rheumatica - Symptoms, Causes, Diagnoses and Treatments
.. an inflammatory condition that results in severe pain and stiffness in the shoulders and hips. Read more about this condition that commonly affects older adults .. ... Read fullWhat are the tiny black dots that came up after gallbladder surgery?
.. (attachment removed to protect patient identity) are a bit blurred and these are tiny small papules. Are they itchy? There are two to three possibilities. I will mention it one by one. First is drug reaction - As you had undergone surgery, you mu... Read full
Ask your health query to a Wellness Expert online?Ask a Psychiatrist Now